Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 204, NWS Atlanta, GA

June 24, 2015Harris County, Muscogee County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2015, 7:26 PM EDT for Harris County, Muscogee County, Georgia. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2015, 7:26 PM EDT (23:26 UTC)
Expired
Jun 24, 2015, 8:00 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Harris County, GA, Muscogee County, GA

The radar

The Maxwell AFB radar (KMXX), 70 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 7:45 PM EDTTSTM WND DMGColumbus, GAABOUT A DOZEN LARGE TREES WERE BLOWN DOWN IN COLUMBUS...SOME ONTO POWER LINES.
Jun 24, 7:45 PM EDTTSTM WND DMGPiney Grove, GA3 TRESS DOWN NEAR INTERSECTION OF HIGHWAYS 219 AND 315

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 2:46 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2208 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

511 
WUUS52 KFFC 242326
SVRFFC
GAC145-215-250000-
/O.NEW.KFFC.SV.W.0204.150624T2326Z-150625T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HARRIS COUNTY IN WEST CENTRAL GEORGIA...
  NORTHWESTERN MUSCOGEE COUNTY IN WEST CENTRAL GEORGIA...

* UNTIL 800 PM EDT

* AT 726 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
  OF SMITHS...MOVING SOUTHWEST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  COLUMBUS...BIBB CITY...GOAT ROCK LAKE...MOUNTAIN HILL...GREEN
  ISLAND HILLS...BARTLETTS FERRY DAM...MULBERRY GROVE...FORTSON...
  ROSE HILL...LAKE HARDING...LAUREL HILLS AND COLUMBUS METROPOLITAN
  AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3266 8509 3268 8510 3275 8502 3264 8485
      3245 8499 3246 8500 3252 8500 3258 8507
      3262 8509 3263 8508 3264 8510 3264 8511
TIME...MOT...LOC 2326Z 038DEG 20KT 3264 8499 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:29 PM EDT, 3 hours 57 minutes earlier.

Area forecast discussion, Jun 24, 3:29 PM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT WED JUN 24 2015

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

UPPER RIDGE CONTINUES TO SLOWLY FLATTEN AND RETREAT TO THE WEST.
STRONG HEATING AND WEAKENING UPPER SUPPRESSION HAS LED TO SCATTERED
STRONG TO SEVERE THUNDERSTORM INITIATION ALREADY THIS AFTERNOON.
SHOULD SEE ACTIVITY PEAK IN COVERAGE AND INTENSITY BETWEEN NOW AND
SUNDOWN. HAVE ALREADY RECEIVED A FEW REPORTS OF WIND DAMAGE AND THAT
SHOULD BE THE PRIMARY THREAT. HAIL AN INCH OR LESS IS ALSO POSSIBLE.
THUNDERSTORM COVERAGE AND INTENSITY IS EXPECTED TO DIMINISH QUICKLY
AFTER SUNDOWN...BUT WITH THE FORECAST AREA ON THE PERIPHERY OF THE
RIDGE I WILL BE KEEPING AT LEAST A SLIGHT CHANCE OF CONVECTION
THROUGH THE OVERNIGHT PERIOD.

FOR TOMORROW AND TOMORROW NIGHT...RIDGE CONTINUES TO WEAKEN BUT
STILL EXERTING SOME INFLUENCE OVER THE AREA SO SOME INCREASE IN
PRECIPITATION CHANCES FOR TOMORROW AFTERNOON/EVENING BUT STILL
CHANCE POPS AT BEST FOR RIGHT NOW. ISOLATED SEVERE THUNDERSTORMS
CANNOT BE RULED OUT ONCE AGAIN.

THURSDAY TEMPERATURES REMAIN ABOVE SEASONAL NORMALS...BUT SLIGHTLY
LOWER AFTERNOON MAX TEMPERATURES SHOULD KEEP HEAT INDEX VALUES BELOW
HEAT ADVISORY CRITERIA.

20

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...

NO SIGNIFICANT CHANGES MADE TO THE EXTENDED FORECAST GRIDS. PLEASE
SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.

11

PREVIOUS LONG TERM FORECAST DISCUSSION /THURSDAY NIGHT THROUGH
TUESDAY/...

GUIDANCE IN FAIRLY DECENT CONSENSUS WITH THE FORECAST AS WE SHIFT
INTO A MORE ACTIVE PATTERN WITH THE LONG AWAITED RETURN OF THE UPPER
TROUGH...PROGGED TO DIG AND AMPLIFY INTO THE SOUTHEAST STARTING
FRIDAY. WHILE IT IS A WELCOMED CHANGE FOR COOLER TEMPS...IT WILL
HAVE TO COME WITH A SIDE EFFECT OF MORE ACTIVE PRECIP POTENTIAL AS
WE BECOME SUSCEPTIBLE FOR DISTURBANCES TRACKING ALONG THE UPPER
FLOW. THE FIRST OF WHICH PHASES WITH AN ENHANCED MOISTURE FIELD FROM
THE SOUTH AND SHOULD BRING LIKELY CHANCES OF SHOWERS AND STORMS FOR
FRIDAY. QUICKLY ON THE HEELS OF THIS...MODELS INDICATE A COLD FRONT
PASSAGE PROGGED TO PUSH ACROSS THE CWA SATURDAY AFTERNOON INTO
OVERNIGHT. WHILE GUIDANCE HAS SOME SUBTLE DISCREPANCIES ON STRENGTH
AND TIMING OF THIS...IT IS STILL RATHER ROBUST FOR THIS TIME OF YEAR
AND BRINGS SOME MARGINAL ENVIRONMENTAL SHEAR...THEREFORE HAS
POTENTIAL OF MORE ORGANIZED STORM MODES. HAVE GONE LIKELY POPS AREA
WIDE FOR SATURDAY WITH EVEN SOME CATEGORICAL POPS IN THE NORTH.
STORM TOTAL QPF FROM THE FRIDAY THRU EARLY SUNDAY PERIOD RESULT IN
UPWARDS OF 2 INCHES FOR THE FAR NORTH TO NEAR 1 INCH IN CENTRAL
GA...THOUGH HIGHER LOCALIZED AMOUNTS WILL LIKELY BE THE CASE.

POST-FRONTAL SUNDAY SHOULD HAVE TEMPS FEELING DOWNRIGHT PLEASANT
COMPARED TO WHAT WE HAVE HAD TO DEAL WITH THE LAST FEW WEEKS AND
MOST LOCATIONS SHOULD BE IN THE LOW TO MID 80S...ABOUT 5 DEGREES
BELOW CLIMO. AS THE FRONT PUSHES SOUTHEAST OF THE AREA...THERE
SHOULD BE A BREAK IN POPS THOUGH THE UPPER TROUGH AXIS STAYS WEST OF
THE AREA AND MODELS REALLY START TO DIVERGE IN THE EVOLUTION OF
ADDITIONAL DISTURBANCES TRAVERSING THE FLOW GOING INTO EARLY NEXT
WEEK. CANNOT RULE OUT A ROGUE MCS OR TWO POSSIBLY COMING ACROSS
THE TENNESSEE VALLEY OR MORE FOCUSED ROUNDS OF CONVECTION ANYTIME
AFTER MONDAY. TO DIFFICULT TO PIN DOWN ATTM FOR GREATER THAN LOW
END CHANCE POPS.

BAKER

&&

.CLIMATE...

RECORDS FOR 06-24 WEDNESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1930     74 1991     78 1944     53 1947
   KATL      99 1988     74 1991     78 1930     54 1972
                1930
   KMCN     101 1988     77 1991     77 1932     53 1947
                1930        1963
   KCSG     100 1988     80 1963     78 2010     57 1972
                1981
                1951

RECORDS FOR 06-25 THURSDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1914     72 1979     76 1931     58 1922
   KATL     100 1914     70 1991     76 2010     59 1889
                                        1952
                                        1914
   KMCN     103 1914     74 1928     77 1930     59 1990
                                        1914
   KCSG     101 1988     76 1963     76 2010     61 1974
                                        1996

&&

.AVIATION...
18Z UPDATE...

VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THE PERIOD
OUTSIDE OF CONVECTION. LOCAL MVFR OR LOWER VISIBILITIES ARE POSSIBLE
06Z-14Z. THE BEST CHANCES FOR MORE WIDESPREAD THUNDERSTORM COVERAGE
WILL BE GENERALLY 20Z-02Z. HAVE INCLUDED A TEMPO FOR THUNDER AT ALL
TAF SITES THIS AFTERNOON. WINDS WILL REMAIN WESTERLY...GENERALLY
10KT OR LESS WITH VARIABLE WINDS 10-15KT WITH GUSTS OVER 25KT IN THE
VICINITY OF THUNDERSTORMS.

//ATL CONFIDENCE...18Z UPDATE...

MEDIUM ON TIMING AND COVERAGE OF CONVECTION...HIGH ALL OTHER
ELEMENTS.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          75  94  75  93 /  30  30  30  60
ATLANTA         77  93  75  90 /  30  40  30  60
BLAIRSVILLE     68  89  69  86 /  30  30  20  60
CARTERSVILLE    74  92  74  89 /  30  40  30  70
COLUMBUS        75  93  76  90 /  30  50  40  60
GAINESVILLE     76  92  74  90 /  30  30  30  60
MACON           73  93  75  93 /  30  50  30  60
ROME            72  93  74  90 /  30  30  30  70
PEACHTREE CITY  73  93  73  90 /  30  50  30  60
VIDALIA         74  94  75  93 /  30  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CLARKE...
CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...
HANCOCK...HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAURENS...MACON...MADISON...MARION...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKES...WILKINSON.

SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...FANNIN...FAYETTE...
FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JOHNSON...JONES...LAMAR...LAURENS...
LUMPKIN...MACON...MADISON...MARION...MERIWETHER...MONROE...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TOWNS...
TROUP...TWIGGS...UNION...UPSON...WALTON...WARREN...WASHINGTON...
WEBSTER...WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...20
LONG TERM....11
AVIATION...20
Hazardous weather outlook, Jun 24, 3:06 PM EDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EDT WED JUN 24 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
306 PM EDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NUMEROUS SHOWERS AND THUNDERSTORMS WILL IMPACT NORTH AND CENTRAL
GEORGIA THROUGH THIS EVENING. SOME OF THE STORMS WILL BE SEVERE...
PRODUCING WINDS IN EXCESS OF 60 MPH...CAPABLE OF KNOCKING DOWN TREES
AND POWERLINES...ALONG WITH CAUSING MINOR STRUCTURAL DAMAGE. HAIL UP
TO QUARTERS...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY
RAINFALL CAN ALSO BE EXPECTED. IN ADDITION TO THE DAMAGING WIND
THREAT...THE HEAVY RAIN COULD CAUSE ISOLATED FLASH FLOODING...
ESPECIALLY IN URBAN AREAS...LOW LYING AND POOR DRAINAGE LOCATIONS.
EXPECT STORMS AND THE SEVERE THREAT TO DIMINISH ACROSS THE AREA
AFTER SUNSET THIS EVENING.

DUE TO HEAT INDEX VALUES AROUND 105 DEGREES ACROSS PORTIONS OF
CENTRAL GEORGIA...A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THIS EVENING.

WEATHER HAZARDS...

DAMAGING WINDS IN EXCESS OF 60 MPH...HAIL UP TO QUARTERS...FREQUENT
LIGHTNING...AND VERY HEAVY RAIN THROUGH AT LEAST 8 PM EDT THIS
EVENING.

DANGEROUS HEAT INDEX LEVELS AROUND 105 DEGREES ACROSS PORTIONS OF
CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THURSDAY. RESULTANT
HEAT INDICES IN THIS PERIOD MAY REACH OR EXCEED 105 IN PORTIONS OF
EAST AND CENTRAL GEORGIA. AN ADDITIONAL HEAT ADVISORY MAY VERY
WELL BE NEEDED ON THURSDAY.

WHILE SCATTERED THUNDERSTORMS ARE POSSIBLE ON THURSDAY IN A
SIMILAR SITUATION AS WEDNESDAY...MORE WIDESPREAD SHOWERS AND
THUNDERSTORMS ARE EXPECTED FOR FRIDAY AS A DISTURBANCE TRACKS
ACROSS THE AREA...AND ALSO SATURDAY INTO EARLY SUNDAY WITH A COLD
FRONT PUSHING SOUTHEASTWARD. SOME STORMS REACHING STRONG TO
POSSIBLY SEVERE LEVELS CANNOT BE RULED OUT EACH DAY. GUSTY
WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE THE MAIN
THREATS.

THUNDERSTORMS CANNOT BE RULED OUT ALSO ON MONDAY AND
TUESDAY...THOUGH CHANCES REMAIN LOWER DUE TO UNCERTAINTY IN THE
FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS BEING REQUESTED AT THIS TIME DUE TO SEVERE
WEATHER ACROSS NORTH AND CENTRAL GEORGIA. DAMAGING WINDS ARE THE
PRIMARY THREAT WITH THUNDERSTORMS. SUBMIT REPORTS OF SEVERE WEATHER
THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

DJN

In the hours before

Local storm report, Jun 24, 6:58 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 PM EDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND DMG     FLAT ROCK               33.24N  83.32W
06/24/2015                   PUTNAM             GA   911 CALL CENTER

            TWO TREES WERE BLOWN DOWN ONTO A POWER LINE AT THE
            INTERSECTION OF PEA RIDGE RD AND FLATROCK RD.

&&

EVENT NUMBER FFC1500431

RWILLIS
Special weather statement, Jun 24, 6:59 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EDT WED JUN 24 2015

GAZ015-242330-
LUMPKIN GA-
659 PM EDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN LUMPKIN COUNTY
UNTIL 730 PM EDT...

AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF DAHLONEGA...MOVING SOUTHWEST
AT 10 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS LUMPKIN COUNTY THROUGH 730 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
DAHLONEGA...AURARIA...NIMBLEWILL AND CAMP MERRILL.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTH CENTRAL GEORGIA.

LAT...LON 3465 8410 3465 8408 3466 8408 3458 8398
      3445 8403 3447 8411 3454 8419 3460 8419
      3464 8415 3465 8415 3466 8413
TIME...MOT...LOC 2259Z 042DEG 11KT 3458 8413

DJN
Special weather statement, Jun 24, 7:02 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 PM EDT WED JUN 24 2015

GAZ078-242330-
HARRIS GA-
702 PM EDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN HARRIS COUNTY UNTIL 730 PM EDT...

AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
HAMILTON TO NEAR JUNCTION CITY...AND MOVING SOUTHWEST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS HARRIS COUNTY THROUGH 730 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HAMILTON...PINE MOUNTAIN...WAVERLY HALL...PINE MOUNTAIN VALLEY...
ELLERSLIE...CATAULA AND MULBERRY GROVE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
WEST CENTRAL GEORGIA.

LAT...LON 3275 8507 3285 8486 3277 8469 3274 8469
      3272 8468 3272 8469 3269 8470 3269 8469
      3259 8469 3258 8487
TIME...MOT...LOC 2300Z 053DEG 30KT 3279 8484 3263 8450
Special weather statement, Jun 24, 7:10 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EDT WED JUN 24 2015

GAZ031-242345-
PAULDING GA-
710 PM EDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PAULDING COUNTY
UNTIL 745 PM EDT...

AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DALLAS...MOVING SOUTHEAST AT 5 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS PAULDING COUNTY THROUGH 745 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
DALLAS...POWDER SPRINGS...HIRAM...YORKVILLE...NEW GEORGIA AND
BROWNSVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHWESTERN GEORGIA.

LAT...LON 3394 8500 3394 8472 3379 8472 3378 8482
      3377 8488 3380 8497 3381 8501
TIME...MOT...LOC 2310Z 334DEG 5KT 3388 8489
Local storm report, Jun 24, 7:14 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     3 NNW COOPERS           33.01N  83.30W
06/24/2015                   BALDWIN            GA   911 CALL CENTER

            A TREE WAS BLOWN ONTO A POWER LINE ON MCCULLAR WEAVER
            RD.

&&

EVENT NUMBER FFC1500432

RWILLIS
Special weather statement, Jun 24, 7:19 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 PM EDT WED JUN 24 2015

GAZ032-242345-
COBB GA-
719 PM EDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN COBB COUNTY
UNTIL 745 PM EDT...

AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR POWDER SPRINGS...OR NEAR MARIETTA...MOVING
SOUTH AT 15 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS COBB COUNTY THROUGH 745 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
MARIETTA...SMYRNA...KENNESAW...ACWORTH...POWDER SPRINGS...AUSTELL...
FAIR OAKS...LITHIA SPRINGS...WHITE WATER PARK...DUE WEST...VININGS...
JIM R MILLER PARK...SIX FLAGS OVER GEORGIA...SANDY PLAINS...LOST
MOUNTAIN PARK...DOBBINS AIR RESERVE BASE AND MABLETON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHWESTERN GEORGIA.

LAT...LON 3403 8474 3404 8448 3392 8443 3391 8445
      3385 8446 3383 8446 3383 8447 3374 8458
      3380 8462 3381 8472 3395 8472 3395 8474
TIME...MOT...LOC 2318Z 354DEG 13KT 3391 8464

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 2:04 PM EDTSpecial Weather StatementFFCTaliaferro56 min
Jun 24, 2:14 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett46 min
Jun 24, 2:20 PM EDTSpecial Weather StatementFFCHaralson40 min
Jun 24, 2:23 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes52 min
Jun 24, 2:27 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Taylor48 min
Jun 24, 2:31 PM EDTSpecial Weather StatementFFCMonroe44 min
Jun 24, 2:34 PM EDTSevere Thunderstorm WarningFFCCobb41 min
Jun 24, 2:49 PM EDTSpecial Weather StatementFFCDeKalb26 min
Jun 24, 2:56 PM EDTSevere Thunderstorm WarningFFCHaralson34 min
Jun 24, 3:03 PM EDTSpecial Weather StatementFFCForsyth42 min
Jun 24, 3:13 PM EDTSpecial Weather StatementFFCGwinnett32 min
Jun 24, 3:13 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro47 min
Jun 24, 3:19 PM EDTSpecial Weather StatementFFCTowns41 min
Jun 24, 3:20 PM EDTSevere Thunderstorm WarningFFCGwinnett40 min
Jun 24, 3:22 PM EDTSpecial Weather StatementFFCSpalding23 min
Jun 24, 3:26 PM EDTSpecial Weather StatementFFCWalton34 min
Jun 24, 3:27 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 24, 3:30 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett28 min
Jun 24, 3:36 PM EDTSpecial Weather StatementFFCHenry24 min
Jun 24, 3:40 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton50 min
Jun 24, 3:45 PM EDTSevere Thunderstorm WarningFFCWalton45 min
Jun 24, 3:50 PM EDTFlash Flood WarningFFCGwinnett6 hr
Jun 24, 3:59 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett46 min
Jun 24, 4:03 PM EDTSevere Thunderstorm WarningFFCClayton, Henry42 min
Jun 24, 4:07 PM EDTSevere Thunderstorm WarningFFCHenry, Spalding38 min
Jun 24, 4:07 PM EDTSevere Thunderstorm WarningFFCHall, Jackson38 min
Jun 24, 4:13 PM EDTSevere Thunderstorm WarningFFCBanks, Hall47 min
Jun 24, 4:20 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale40 min
Jun 24, 4:23 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield52 min
Jun 24, 4:23 PM EDTSevere Thunderstorm WarningFFCSumter52 min
Jun 24, 4:27 PM EDTSpecial Weather StatementFFCFayette33 min
Jun 24, 4:30 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton30 min
Jun 24, 4:32 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton25 min
Jun 24, 4:34 PM EDTSpecial Weather StatementFFCHancock26 min
Jun 24, 4:38 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton39 min
Jun 24, 4:43 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Meriwether, Pike and 1 more47 min
Jun 24, 4:49 PM EDTSpecial Weather StatementFFCBanks26 min
Jun 24, 4:51 PM EDTSevere Thunderstorm WarningFFCWhitfield39 min
Jun 24, 4:55 PM EDTSpecial Weather StatementFFCBaldwin35 min
Jun 24, 5:05 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton40 min
Jun 24, 5:05 PM EDTSevere Thunderstorm WarningFFCBaldwin, Wilkinson40 min
Jun 24, 5:07 PM EDTSpecial Weather StatementFFCHenry, Jasper, Newton38 min
Jun 24, 5:10 PM EDTSpecial Weather StatementFFCMadison65 min
Jun 24, 5:13 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield33 min
Jun 24, 5:16 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas22 min
Jun 24, 5:29 PM EDTSpecial Weather StatementFFCCoweta, Fayette31 min
Jun 24, 5:31 PM EDTSpecial Weather StatementFFCBartow29 min
Jun 24, 5:35 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth40 min
Jun 24, 5:38 PM EDTSpecial Weather StatementFFCGordon22 min
Jun 24, 5:41 PM EDTSpecial Weather StatementFFCWilkinson34 min
Jun 24, 5:44 PM EDTSevere Thunderstorm WarningFFCGordon31 min
Jun 24, 5:45 PM EDTSpecial Weather StatementFFCHeard30 min
Jun 24, 5:49 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor, Upson41 min
Jun 24, 5:55 PM EDTSevere Thunderstorm WarningFFCCherokee50 min
Jun 24, 5:57 PM EDTSevere Thunderstorm WarningFFCMorgan, Putnam31 min
Jun 24, 5:58 PM EDTSevere Thunderstorm WarningFFCBaldwin30 min
Jun 24, 6:00 PM EDTSpecial Weather StatementFFCCoweta30 min
Jun 24, 6:08 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth27 min
Jun 24, 6:15 PM EDTSpecial Weather StatementFFCPeach30 min
Jun 24, 6:24 PM EDTSevere Thunderstorm WarningFFCBartow, Paulding, Polk51 min
Jun 24, 6:26 PM EDTSpecial Weather StatementFFCTaylor34 min
Jun 24, 6:28 PM EDTSpecial Weather StatementFFCDawson32 min
Jun 24, 6:33 PM EDTSevere Thunderstorm WarningFFCDawson, Pickens42 min
Jun 24, 6:40 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot38 min
Jun 24, 6:47 PM EDTSpecial Weather StatementFFCCherokee28 min
Jun 24, 6:52 PM EDTSpecial Weather StatementFFCCandler23 min
Jun 24, 6:59 PM EDTSpecial Weather StatementFFCLumpkin31 min
Jun 24, 7:02 PM EDTSpecial Weather StatementFFCHarris28 min
Jun 24, 7:10 PM EDTSpecial Weather StatementFFCPaulding35 min
Jun 24, 7:19 PM EDTSpecial Weather StatementFFCCobb26 min
Jun 24, 7:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Jun 24, 7:38 PM EDTSevere Thunderstorm WarningFFCMuscogee30 min
Jun 24, 7:41 PM EDTSpecial Weather StatementFFCHaralson34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.